# SDR ASAA2021070236281

- Difficulty date: July 2, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 40,092 hours, 14,153 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB LWR SKIN CRACKED @ 2 PLACES, STAB STA 147.7, 23.5"-25.5" AND 31"-32.5" AFT OF FRONT SPAR GROUNDED - YES. REPAIRED I.A.W. SRM 55-10-01-2R-11 REPAIR 11
